MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC231400
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aneurysm (1708); Pseudoaneurysm (2605)
Date of Event 06/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Code f28 was used to cover the following: no treatment was required.The event is ongoing.The physician is monitoring the patient.The cause of the right femoral artery pseudoaneurysm is unknown.Additional information was requested but was not available.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention or additional intraoperative procedure time include, but are not limited to pseudoaneurysm.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2018 a patient was undergoing treatment of an abdominal aortic aneurysm measuring 51mm with a gore® excluder® conformable aaa endoprosthesis and gore® excluder® aaa endoprostheses.The patient tolerated the procedure.On (b)(6) 2019, a right femoral artery pseudoaneurysm was determined.According to the site, the event was unrelated to the device or procedure.No treatment was required.The event is ongoing.The physician is monitoring the patient.Follow up ct scans from (b)(6) 2019 till (b)(6) 2022, showed that the maximum abdominal aortic aneurysm diameter decreased in size from 56mm to 52mm.Follow up on (b)(6) 2020, showed that the maximum abdominal aortic aneurysm diameter was 57mm.On (b)(6) 2019, a right common iliac artery pseudoaneurysm was determined.According to the site, the event was unrelated to the device or procedure.No treatment was required.The event is ongoing.The physician is monitoring the patient.
 
Event or Problem Description
On (b)(6) 2018, the patient underwent a treatment of an abdominal aortic aneurysm measuring 51mm with a gore®excluder® conformable aaa endoprosthesis and gore® excluder® aaa endoprostheses.A gore® dryseal flex introducer sheath (dsf1433/ 18509945) was used for access at the right femoral artery.The patient tolerated the procedure.On (b)(6) 2019, a right femoral artery pseudoaneurysm was determined.No treatment was required.The event was ongoing.The physician was monitoring the patient.The event was a study procedure related.Follow up ct scans from (b)(6) 2019 till (b)(6) 2022, showed that the maximum abdominal aortic aneurysm diameter decreased in size from 56mm to 52mm.Follow up on august 31, 2020, showed that the maximum abdominal aortic aneurysm diameter was 57mm.On (b)(6) 2019, a right common iliac artery pseudoaneurysm was determined.No treatment was required.The event was ongoing.The physician was monitoring the patient.On november 8, 2022, the additional information was received from the site that the physician believes that a right femoral artery pseudoaneurysm was caused during the vessel being accessed during the implant procedure on (b)(6) 2018.When reviewing the ct scans, the physician did not see a right common iliac artery pseudoaneurysm.Also, the physician does not believe that the endoprosthesis caused the pseudoaneurysm.No plans to repair the pseudoaneurysm.The physician is monitoring the patient.Based on the patient¿s last clinic visit on (b)(6) 2022, the patient was noted to be ¿doing quite well¿ with no complaints or signs of disease progression.
 
Additional Manufacturer Narrative
It was reported that the right femoral artery pseudoaneurysm was related to the access site from the endovascular procedure.Manufacturer report number# 3007284313-2022-02206 for a gore® dryseal flex introducer sheath (dsf1433/18509945) was sent to fda on november 11, 2022.This case was reported for the gore® excluder® aaa endoprosthesis as the pseudoaneurysm was in the treated aortic segment.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention or additional intraoperative procedure time include, but are not limited to pseudoaneurysm.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15677596
Report Number3013164176-2022-01520
Device Sequence Number2428544
Product Code MIH
UDI-Device Identifier00733132618583
UDI-Public00733132618583
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/16/2021
Device Model NumberPLC231400
Device Catalogue NumberPLC231400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer11/08/2022
Initial Report FDA Received Date10/26/2022
Supplement Report FDA Received Date11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age71 YR
Patient SexMale
Patient Weight74 KG
Patient EthnicityNon Hispanic
Patient RaceWhite